×

zbMATH — the first resource for mathematics

Einstein Kähler submanifolds with codimension 2 in a complex space form. (English) Zbl 0592.53046
Einstein-Kähler hypersurfaces in complex space forms are completely classified by B. Smyth [Ann. Math., II. Ser. 85, 246-266 (1967; Zbl 0168.196)] and S. S. Chern [J. Differ. Geom. 1, 21-31 (1967; Zbl 0168.195)]. The author proves that the same classification holds for Einstein-Kähler submanifolds of codimension 2 in complex space forms, that is, he proves the following: Let M be an n-dimensional Einstein- Kähler submanifold immersed in \(P_{n+2}(C)\), \(C^{n+2}\) or \(D^{n+2}\). Then M is either totally geodesic or locally a complex hyperquadric in some \(P_{n+1}(C)\) in \(P_{n+2}(C)\).
Reviewer: K.Ogiue

MSC:
53C40 Global submanifolds
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Chern, S.S.: On Einstein hypersurfaces in a Kähler manifold of constant holomorphic sectional curvature. J. Differ. Geom.1, 21-31 (1967) · Zbl 0168.19505
[2] Matsuyama, Y.: On a 2-dimensional Einstein Kähler submanifold of a complex space form. Proc. Am. Math. Soc.95, 595-603 (1985) · Zbl 0536.53023
[3] Nakagawa, H., Takagi, R.: On locally symmetric Kähler submanifolds in a complex projective space. J. Math. Soc. Japan28, 638-667 (1976) · Zbl 0328.53009
[4] Ogiue, K.: Differential geometry of Kähler submanifolds. Adv. Math.13, 73-114 (1974) · Zbl 0275.53035
[5] Smyth, B.: Differential geometry of complex hypersurfaces. Ann. Math.85, 246-266 (1967) · Zbl 0168.19601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.